Google Scholar: citations
A generalization of Wright's inequality
García Roig, J. L. (Cruz Roja (Barcelona))

Date: 1986
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 91-96, ISSN 0210-2978

Adreça alternativa: https://raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37524
DOI: 10.5565/PUBLMAT_30186_10


6 p, 86.8 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2022-09-10



   Favorit i Compartir